# SDR 98ZZZX1850

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5958782503
- Condition: Cracked
- Location: Thrust Rev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LINKS FOUND CRACKED USING DOUGLAS NDT 8-1 INSPECTION.  THESE LINKS ARE NEW.  LINKS ARE AFFECTED BY AD 96-10-11, DOUGLAS SB 78-66.  THIS HAS BEEN REPORTED TO DOUGLAS ON 5-5-98.
